Advances in Differential Equations

On the rate of drying of gelatin in a photographic film

E. DiBenedetto and D. J. Diller

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Adv. Differential Equations Volume 1, Number 6 (1996), 989-1003.

Dates
First available in Project Euclid: 25 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1366895241

Mathematical Reviews number (MathSciNet)
MR1409896

Zentralblatt MATH identifier
0865.35070

Subjects
Primary: 35K65: Degenerate parabolic equations
Secondary: 35B40: Asymptotic behavior of solutions 35K20: Initial-boundary value problems for second-order parabolic equations 76R99: None of the above, but in this section

Citation

DiBenedetto, E.; Diller, D. J. On the rate of drying of gelatin in a photographic film. Adv. Differential Equations 1 (1996), no. 6, 989--1003. https://projecteuclid.org/euclid.ade/1366895241.


Export citation